# SDR DALA2018031201648

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1470, LBL 16, FLOOR SUPPORT CORRODED AND CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, FIG 8,  SRM 51-40-05, PG 3, DWG 146N5390, REV B, C, AND  SRM 51-40-02, PG 2, PAR 4.
